# SDR ABXA030464

- Difficulty date: November 24, 2003
- Submitted: December 15, 2003
- Operation: Air carrier
- Aircraft: N965AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47498
- Aircraft time: 60,162 hours, 56,715 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Angle
- Part number: 5939711501
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SURFACE OF VERTICAL STABILIZER AT FORWARD RIGHT FUSELAGE ATTACH POINT HAD CRACK.  REMOVED AND REPLACED VERTICAL ATTACH ANGLE IAW DC-9 SRM.
